# SDR CA101210003

- Difficulty date: December 9, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Diamon DA 40
- Aircraft time: 1,672 hours
- Engine: Lyc IO360M1A
- System (JASC): 7160 · Engine Air Intake System
- Part: Air Filter
- Part number: FR08504
- Condition: Unserviceable
- Location: Airbox
- Part time: 1,661 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE RUBBER SECTION OF THE INDUCTION AIR FILTER NEAR WHERE THE WORM CLAMP HOLDS THE FILTER TO THE INDUCTION HOUSING SHEARED NEAR THE OUTER RIM.
